# SDR UALA2009101403227

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 80,227 hours, 12,885 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 7321870019
- Part serial: 90384
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK AT FLAP AND SLAT HYD SHUTOFF VALVE.   REPLACED FLAP-SLAT SHUTOFF VALVE MODULE, TEST PASSED.
